RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 772–774 (Mi dan36632)  

MATHEMATICS

Complex Tauberian theorems of the type of the Keldys theorem with remainder

M. A. Subkhankulov, F. I. An

Tajik State University, Dushanbe

Full text: PDF file (297 kB)

Bibliographic databases:
Presented: А. Н. Тихонов
Received: 12.05.1971

Citation: M. A. Subkhankulov, F. I. An, “Complex Tauberian theorems of the type of the Keldys theorem with remainder”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 772–774

Citation in format AMSBIB
\Bibitem{SubAn72}
\by M.~A.~Subkhankulov, F.~I.~An
\paper Complex Tauberian theorems of the type of the Keldys theorem with remainder
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 772--774
\mathnet{http://mi.mathnet.ru/dan36632}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291684}
\zmath{https://zbmath.org/?q=an:0244.40006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36632
  • http://mi.mathnet.ru/eng/dan/v202/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019